MathSciNet Relay Station
MathSciNet bibliographic data
MR519175 (80b:05025) 05C10
Hakimi, S. L.; Schmeichel, E. F. On the number of cycles of length $k$ in a maximal planar graph. J. Graph Theory 3 (1979), no. 1, 69–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement